Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21972
Title: A survey on Vector Variational Inequalities
Authors: Giannessi, F
Mastroeni, G
Yang, XQ 
Issue Date: 2009
Source: Bolletino dell unione matematica italiana, 2009, v. 2, no. 1, p. 225-237 How to cite?
Journal: Bolletino dell Unione Matematica Italiana 
Abstract: The paper consists in a brief overview on Vector Variational Inequalities (VVI). The connections between VVI and Vector Optimization Problems (VOP) are considered. This leads to point out that necessary optimality conditions for a VOP can be formulated by means of a VVI when the objective function is Gâteaux differentiable and the feasible set is convex. In particular, the existence of solutions and gap functions associated with VVI are analysed. Gap functions provide an equivalent formulation of a VVI, in terms of a constrained extremum problem. Finally, Vector Complementarity Problems and their relationships with VVI are considered.
URI: http://hdl.handle.net/10397/21972
ISSN: 1972-6724
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 14, 2018

Page view(s)

43
Last Week
0
Last month
Citations as of Aug 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.